# SDR TRAX200701074

- Difficulty date: July 28, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 6,183 hours, 3,971 cycles
- Engine: Ge CF34*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PLACARD MISSING.
